Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 334, NWS Atlanta, GA

June 18, 200910 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 18, 2009, 1:02 AM EDT for 10 counties in Georgia. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2009, 1:02 AM EDT (05:02 UTC)
Expired
Jun 18, 2009, 2:00 AM EDT
In force
58 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Catoosa County, GA, Dawson County, GA, Fannin County, GA, Gilmer County, GA, Gordon County, GA, Lumpkin County, GA, Murray County, GA, Pickens County, GA, Walker County, GA, Whitfield County, GA

The radar

The Atlanta radar (KFFC), 141 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 10:52 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2009-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2353 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2009-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2353 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1472 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 180502
SVRFFC
GAC047-085-111-123-129-187-213-227-295-313-180600-
/O.NEW.KFFC.SV.W.0334.090618T0502Z-090618T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
102 AM EDT THU JUN 18 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DAWSON COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHWESTERN FANNIN COUNTY IN NORTH CENTRAL GEORGIA
  GILMER COUNTY IN NORTH CENTRAL GEORGIA
  WEST CENTRAL LUMPKIN COUNTY IN NORTH CENTRAL GEORGIA
  PICKENS COUNTY IN NORTH CENTRAL GEORGIA
  CATOOSA COUNTY IN NORTHWEST GEORGIA
  NORTHEASTERN GORDON COUNTY IN NORTHWEST GEORGIA
  MURRAY COUNTY IN NORTHWEST GEORGIA
  NORTHEASTERN WALKER COUNTY IN NORTHWEST GEORGIA
  WHITFIELD COUNTY IN NORTHWEST GEORGIA

* UNTIL 200 AM EDT

* AT 102 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 16 MILES EAST OF JASPER TO ELLIJAY TO
  ROSSVILLE...MOVING SOUTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
  OGLETHORPE...CHATSWORTH...CHICKAMAUGA...RINGGOLD...TUNNEL HILL...
  DALTON AND TALKING ROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
THURSDAY MORNING FOR NORTHEASTERN GEORGIA.

&&

LAT...LON 3492 8455 3461 8413 3434 8414 3436 8426
      3439 8428 3440 8443 3474 8533 3500 8532
TIME...MOT...LOC 0503Z 321DEG 21KT 3446 8414 3470 8458
          3501 8522

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 9:30 PM EDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jun 17, 9:30 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 PM EDT WED JUN 17 2009

.UPDATE...
00Z SOUNDING SHOWS ATMOSPHERE REMAINS MODERATELY TO STRONGLY
UNSTABLE OVER THE AREA...WITH CAPE BETWEEN 2500 AND 3000 AND
LIFTED INDICES MINUS 6 TO MINUS 8. SURPRISINGLY THE VERY WEAK CAP
EVIDENT ON THIS MORNINGS SOUNDING HAS ONLY MARGINALLY
STRENGTHENED. ALTHOUGH CONVECTION HAS SO FAR FAILED TO INITIATE
ANYWHERE IN THE FORECAST AREA...WITH PLENTY OF HEAT ENERGY STORED
UP FROM THIS AFTERNOON...I AM NOT COMFORTABLE DROPPING THE SEVERE
THUNDERSTORM WATCH QUITE YET. NO UPDATE IS PLANNED UNTIL
ATMOSPHERE HAS HAD TIME TO STABILIZE A LITTLE BIT MORE.

&&

.PREV DISCUSSION... /ISSUED 720 PM EDT WED JUN 17 2009/

SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
LARGE UPPER RIDGE CONTINUES BUILDING INTO THE REGION FROM THE
NORTHERN GULF OF MEXICO THROUGH THE MAJORITY OF THE SHORT TERM
FORECAST PERIOD. LATE IN THE PERIOD THE MODELS DO SHOW SOME
FLATTENING OF THE RIDGE BEGINNING...BUT THIS SHOULD HAVE LITTLE
EFFECT ON THE FORECAST AREA THROUGH FRIDAY NIGHT. PROBABILITY OF
PRECIPITATION WILL BE QUITE LOW...BUT WITH THE HEAT AND ABUNDANT LOW
LEVEL MOISTURE AN ISOLATED AFTERNOON THUNDERSTORM OR TWO WOULD NOT BE
IMPOSSIBLE. I WILL BE USING THE LESS THAN 20 PERCENT WORDING EACH
AFTERNOON AND EVENING IN THE ZONES.

EXPECTED TEMPERATURES AND HUMIDITIES WILL PRODUCE MODERATELY HIGH
HEAT INDEX VALUES THE NEXT COUPLE OF AFTERNOONS. RIGHT NOW ALTHOUGH
HEAT INDEX VALUES PUSH INTO THE ADVISORY LEVEL FOR A SHORT TIME EACH
AFTERNOON...OVERNIGHT LOWS ARE EXPECTED TO DROP BELOW 75 DEGREES
ACROSS THE FORECAST AREA KEEPING US SHORT OF OUR HEAT ADVISORY
CRITERIA. THE NEXT FEW SHIFTS WILL NEED TO KEEP A CLOSE EYE ON THIS
SITUATION FOR A POSSIBLE HEAT ADVISORY...ESPECIALLY ACROSS OUR
CENTRAL GEORGIA COUNTIES.

LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A SIGNIFICANT SHIFT IN THE UPPER LEVEL PATTERN BEGINS AS WE HEAD INTO
THE EXTENDED FORECAST PERIOD. UPPER RIDGE BUILDS INTO THE CENTRAL
U.S. THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK WITH A
CORRESPONDING DEEPENING UPPER TROUGH ALONG THE ATLANTIC COAST. BY
SUNDAY GEORGIA COMES UNDER INCREASINGLY STRONG NORTHWESTERLY FLOW.
THIS SHOULD ALLOW OUR HOT TEMPERATURES TO MODERATE BACK TOWARD MORE
SEASONAL NORMALS AND ALLOW PRECIPITATION CHANCES TO INCREASE SOME.

AVIATION...
FEW-SCT VFR WILL CONTINUE INTO THE OVERNIGHT HOURS...WITH ISOLATED
CONVECTION MAINLY N AND E. FEW-SCT VFR WILL BECOME SKC BY
10Z THU...WITH SOME SCT VFR DEVELOPING IN THE PM. W/WSW WINDS AROUND
10 KTS WILL BECOME LIGHT OVERNIGHT...THEN WNW AT 8-9 KTS AROUND 18Z.
WILL HOLD OFF WITH INTRODUCING ANY VCTS/TS PROBS FOR THUR PM...GIVEN
PERSISTENCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  94  71  98  71 /  40  10  10  10  10
ATLANTA         73  94  73  96  73 /  30  10  10  10  10
BLAIRSVILLE     66  90  66  93  66 /  40  10  10  10  10
CARTERSVILLE    69  94  69  96  69 /  30  10  10  10  10
COLUMBUS        73  99  74  99  74 /  20  10  10  10  10
GAINESVILLE     70  94  72  96  72 /  40  10  10  10  10
MACON           72  99  72 100  72 /  30  10  10  10  10
ROME            71  97  70  98  70 /  30  10  10  10  10
PEACHTREE CITY  68  95  68  97  69 /  20  10  10  10  10
VIDALIA         73  98  74 100  74 /  30  10  10  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...CLARKE...DAWSON...
FANNIN...FORSYTH...GILMER...GLASCOCK...GREENE...GWINNETT...
HALL...HANCOCK...JACKSON...JASPER...JONES...LUMPKIN...MADISON...
MORGAN...NEWTON...OCONEE...OGLETHORPE...PUTNAM...ROCKDALE...
TALIAFERRO...TOWNS...UNION...WALTON...WARREN...WHITE...WILKES.

&&

20
Hazardous weather outlook, Jun 18, 12:30 AM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1230 AM EDT THU JUN 18 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1230 AM EDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...WEDNESDAY NIGHT
SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH
CENTRAL...NORTHEAST...AND EAST CENTRAL GEORGIA TONIGHT.

.SYNOPSIS...
A STRONG RIDGE OF HIGH PRESSURE ALOFT ACROSS THE MID-SOUTH WILL
BUILD SLOWLY EAST THROUGH FRIDAY. A VERY WEAK BACKDOOR COLD FRONT
WAS LOCATED NEAR THE SOUTH CAROLINA...GEORGIA BORDER. A SERIES OF
UPPER DISTURBANCES WILL CONTINUE TO RIDE AROUND THE TOP OF THE UPPER
RIDGE FROM CENTRAL TENNESSEE TOWARD NORTHEAST GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THUNDERSTORMS TONIGHT WILL BE EXCESSIVE AND
DANGEROUS CLOUD-TO-GROUND LIGHTNING. IN ADDITION...THUNDERSTORMS
TONIGHT WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS. LARGE HAIL
IS ALSO POSSIBLE WITH THE STRONGEST STORMS. THE GREATEST THREAT FOR
THUNDERSTORMS WILL BE NORTH OF A LINE FROM ROME...TO ATLANTA...TO
MILLEDGEVILLE...MAINLY THROUGH 6 AM EDT.

.DISCUSSION...
A STRONG UPPER RIDGE CONTINUES TO BUILD NORTHEAST FROM THE MID-
SOUTH INTO THE SOUTHEAST U.S. THIS RIDGE WILL BE CENTERED OVER
ALABAMA BY THURSDAY AND VERY NEAR GEORGIA BY FRIDAY. A WEAK BACKDOOR
COLD LOCATED ALONG THE SOUTH CAROLINA...GEORGIA BORDER WILL
DISSIPATE LATER TODAY. A DISTURBANCE MOVING AROUND THE PERIPHERY OF
THE UPPER RIDGE...COMBINED WITH A HOT...HUMID...AND VERY UNSTABLE
SURFACE AIR MASS HELPED TO GENERATE A CONVECTIVE COMPLEX ACROSS
EASTERN TENNESSEE AND WESTERN NORTH CAROLINA...WHICH HAS PROPAGATED
INTO NORTHEAST GEORGIA EARLY THIS MORNING. SUCH AN ORGANIZED COMPLEX
OF THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS
AND LARGE HAIL.  THIS STORMS WILL ALSO PRODUCE EXCESSIVE
CLOUD-TO-GROUND LIGHTNING.

.OTHER HAZARDS...
HEAT INDICES WILL APPROACH 105 DEGREES ACROSS MUCH OF CENTRAL AND
PARTS OF NORTH GEORGIA THIS AFTERNOON AND AGAIN THURSDAY
AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED THURSDAY AFTERNOON THROUGH FRIDAY
AT THIS TIME. ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH
TUESDAY...MAINLY DURING THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED AT ANY TIME
ACROSS NORTH CENTRAL AND NORTHEAST GEORGIA COUNTIES THROUGH 6 AM EDT
THIS MORNING.  SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE
WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

19

In the hours before

Special weather statement, Jun 17, 11:46 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1146 PM EDT WED JUN 17 2009

GAZ016-180515-
1146 PM EDT WED JUN 17 2009

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN WHITE COUNTY UNTIL 115
AM EDT...

AT 1146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS...MOVING SOUTH AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHITE COUNTY THROUGH 115 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE WHITLEY GAP SHELTER...UNICOI STATE PARK...
ROBERTSTOWN...CAMP COLEMAN LAKE...HELEN...SMITHGALL WOODS
CONSERVATION AREA...SAUTEE...QUALATCHEE LAKE...CLEVELAND...LEAF AND
MOSSY CREEK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 17, 11:49 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1149 PM EDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             4 W BLAIRSVILLE         34.87N 84.02W
06/17/2009  E0.88 INCH       UNION              GA   PUBLIC

            HAIL RANGED IN SIZE FROM PENNIES TO NICKELS.

&&

22
Special weather statement, Jun 18, 12:29 AM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1229 AM EDT THU JUN 18 2009

GAZ014-015-180530-
1229 AM EDT THU JUN 18 2009

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN DAWSON AND LUMPKIN
COUNTIES UNTIL 130 AM EDT...

AT 1229 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 13 MILES SOUTHEAST OF GARLAND TO 5 MILES
NORTHWEST OF LEN FOOTE HIKE INN...MOVING SOUTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS DAWSON AND LUMPKIN COUNTIES THROUGH 130 AM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE GARLAND...DAHLONEGA...
NIMBLEWILL...AURARIA...LEN FOOTE HIKE INN...AMICALOLA FALLS STATE
PARK...FAUSETT LAKE...JUNO...MCKEE...WAR HILL PARK...DAWSONVILLE...
LUMPKIN AND DOUGHERTY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 18, 12:42 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1242 AM EDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 AM     TSTM WND DMG     DANIELSVILLE            34.12N 83.22W
06/18/2009                   MADISON            GA   COUNTY OFFICIAL

            NUMEROUS TREES DOWN ACROSS THE COUNTY.

&&

22
Local storm report, Jun 18, 12:52 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1252 AM EDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND DMG     LEXINGTON               33.87N 83.11W
06/18/2009                   OGLETHORPE         GA   COUNTY OFFICIAL

            SEVERAL TREES AND POWER LINES DOWN ACROSS THE CENTRAL AND
            SOUTHERN PORTION OF OGLETHORPE COUNTY...FROM LEXINGTON TO
            MAXEYS TO STEPHENS AND CRAWFORD.

&&

22
Local storm report, Jun 18, 1:01 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 AM EDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     TSTM WND DMG     ATHENS                  33.96N 83.39W
06/18/2009                   CLARKE             GA   COUNTY OFFICIAL

            FEW TREES DOWN IN ATHENS.

&&

22

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 10:12 PM EDTSevere Thunderstorm WarningFFCFannin, Towns, Union78 min
Jun 17, 10:45 PM EDTSevere Thunderstorm WarningFFCTowns, Union, White60 min
Jun 17, 11:54 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Union51 min
Jun 18, 12:07 AM EDTSevere Thunderstorm WarningFFCClarke, Greene, Madison, Oconee, Oglethorpe, Taliaferro and 2 more53 min
Jun 18, 12:34 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Dawson, Forsyth, Gwinnett and 6 more56 min
Jun 18, 12:44 AM EDTSevere Thunderstorm WarningFFCGlascock, Greene, Hancock, Morgan, Oconee, Oglethorpe and 4 more76 min
Jun 18, 1:08 AM EDTSevere Thunderstorm WarningFFCClarke, Greene, Jackson, Madison, Oconee, Oglethorpe and 2 more67 min
Jun 18, 1:13 AM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Putnam, Warren and 1 more77 min
Jun 18, 1:22 AM EDTSevere Thunderstorm WarningFFCBarrow, Dawson, Forsyth, Fulton, Gwinnett, Hall and 5 more98 min
Jun 18, 2:31 AM EDTSevere Thunderstorm WarningFFCBaldwin, Johnson, Washington, Wilkinson44 min
Jun 18, 3:03 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Twiggs57 min
Jun 18, 5:37 PM EDTSevere Thunderstorm WarningFFCBibb, Monroe38 min
Jun 18, 5:53 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington52 min
Jun 18, 6:44 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens46 min
Jun 18, 7:05 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski40 min
Jun 18, 7:26 PM EDTSevere Thunderstorm WarningFFCEmanuel, Treutlen34 min
Jun 18, 7:33 PM EDTSevere Thunderstorm WarningFFCWilkinson27 min
Jun 18, 7:37 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen, Wheeler38 min
Jun 18, 7:41 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler64 min
Jun 18, 7:41 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.